# SDR VTZA97084

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6193 - IAD-JFK - ABORTED TAKEOFF DUE TO LEFT ENGINE ONLY MADE 94 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED 'X' SCREW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
